# SDR ASAA0853039

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 6,732 hours, 1,984 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243921003
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AUTO FAIL" LIGHT AT FL 390 (REPEAT) ALTN=NORM PRESS CABIN CONTROL UNABLE TO DUPLICATE.  ACCOMPLISHED FAULT HISTORY PRESENT STATUS AND GROUND TESTS BOTH 1 AND 2 DCPS OPS CHECK NORMAL.  REMOVED AND REPLACED P5 6 CABIN PRESSURE CONTROL MODULE AS PRECAUTION PER MM 21 31 02.
